# SDR UALA2012020700749

- Difficulty date: February 7, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 58,865 hours, 8,303 cycles
- Engine: Pwa PW40903
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pcu
- Part number: 15441007
- Part serial: 0837A
- Condition: Faulty
- Location: Rt Flaperon
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLAPERON ACTUATOR HYDRAULIC LEAK OUT OF LIMITS.  RIGHT WING FLAPERON INBD PCU REPLACEMENT DUE TO LEAK.  STARTED REPLACEMENT OF RT WING FLAPERON INBD PCU.  REPLACED RT INBD FLAPERON PCU PER MM.
